MathSciNet Relay Station
MathSciNet bibliographic data
MR1459109 32G13 (14D20 14J60)
Biswas, Indranil Vector bundles with holomorphic connection over a projective manifold with tangent bundle of nonnegative degree. Proc. Amer. Math. Soc. 126 (1998), no. 10, 2827–2834.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement